ru en

Публикации

1. Бахарев Ф.Л., Матвеенко С.Г., Fractional Laplacian in V-shaped waveguide, Mathematische Nachrichten (2025), Vol. 298, Issue 2, pp. 427-436.
2. Hameed A., Tyaglov M.Yu., Integral Laplacian graphs with a unique double Laplacian eigenvalue, accepted to Bulletin of the Korean Mathematical Society (2025), vol. 62, no. 2; preprint.
3. Delecroix V., Goujard E., Zograf P., Zorich A., Higher genus meanders and Masur-Veech volumes, accepted to Annales de l'Institut Fourier (2025); preprint.
4. Stolyarov D.M., Trace inequalities for Sobolev martingales, Revista Matemática Iberoamericana, 41 (2025), no. 1, pp. 281–312.
5. Khasyanov R.S., Area functional and majorant series estimates in the class of bounded functions in the disk, Journal of Mathematical Analysis and Applications (2025), Volume 543, Issue 2, Part 3, Article No. 129049.